# SDR SIMA20130614005

- Difficulty date: June 14, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 24,664 hours, 21,268 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Access Door
- Part number: 14532234401
- Part serial: SA1763
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK FOUND ACCESS DOOR/ PANEL 272DR CORROSION REPAIR. THE ACFT WAS REMOVED FROM SERVICE.  LEVEL OF CORROSION NOT IDENTIFIED.  PERFORMED REPAIR IAW AEA EO-EM-52MR-358.  THE ACFT WAS RETURNED TO SERVICE.
